# SDR AALA20130703007

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 47,865 hours, 6,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS AREA GALLEY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR BUSINESS CLASS AREA GALLEY ESCAPE PATH LIGHTS.  OPERATIONS CHECKED NORMAL.
